# SDR REXA2020010728037

- Difficulty date: December 28, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791S
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR HIDDEN DAMAGE: AFTER REMOVE INSULATION ON MAIN AVIONICS COMPARTMENT, CORROSION ON STGR 22R BTW FS295/349 AND ANGLE WAS FOUND IN REF EO: R25120 (SM)[E/E].                                                     
"SUMMARY: CORROSION LEVEL 2, STGR 22RH FS280 TO FS333 AND STGR 22RH FS333 TO FS349 WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01                                         
SH670-31210-2U
